# SDR AALA20001405

- Difficulty date: August 24, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N664AA
- Make and model: Boeing 757223
- Aircraft serial: 25298
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N20062
- Part serial: SA01017
- Condition: Defective
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1190 - ON TAKEOFF, GEAR HANDLE WOULD NOT RETRACT.  AFTER DEPRESSING LOCK OVERRIDE BUTTON GEAR RETRACTED NORMAL EXCEPT FOR DOORS LIGHT AND DOOR LIGHT ON EICAS DISPLAY.  SLIGHT VIBRATION ON AIRFRAME CONFIRMED DOOR INDICATION.  GEAR WAS CYCLED AS PER PROCEDURE AND INDICATED DOWN AND LOCKED.  WITH GEAR DOOR LIGHT STILL ON, GEAR WAS RETRACTED AS PER PROCEDURE.  WHEN EXTENDING GEAR FOR LANDING, RIGHT MAIN GEAR LIGHT WOULD NOT COME ON.  FOLLOWED BY HYD SYSTEM ''L'' RF LIGHT.  AFTER A WHILE RIGHT GEAR DOWN LIGHT ILLUMINATED.  DIVERTED AND LANDED MIA WITHOUT INCIDENT.  REPLACED LINE ON BEAM LEVELING ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
